# SDR 2004UALA01234

- Difficulty date: December 18, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 7,629 hours, 3,290 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NOSE GEAR INDICATION.  NORMAL LANDING BUT NO NOSE WHEEL STEERING AND HAD TO BE TOWED IN. MLG UNSAFE INDICATION ON FWD PANEL WITH ECAM DOOR NOT CLOSED AND NW STEERING FAULT PER POST FLIGHT REPORT, FOUND NLG DOWNLOCK PROX SENSOR 18GA FAULTING.   REPLACED NOSE SERVO CONTROL & SERVO VALVE. REPLACED NLG DOWN LOCK PROX SENSOR 18GA.
